# SDR UPS202513

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CRACK UNDER REPAIR IN E TO F WINDOW POST.  THE RIGHT SIDE, IS NOT CONTAINED BY STOP DRILL OR RIVET HOLE.  CRACK IS BETWEEN THE 1ST AND 2ND SCREW FROM THE BOTTOM OF THE NR 3 WINDOW.  REPAIRED PER UPS EO B727-5310-0012.
